MAUDE Adverse Event Report: LDR MEDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1312P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Establishment name: (b)(6).Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00148.
 
Event or Problem Description
It was reported that during the procedure the cage and anchoring plate broke.They were removed, and replaced with alternates to complete the case.There were no reported patient impacts.This is report one of two for the event.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The complaint is confirmed for 1 roi-c implant 14x14 h6mm (pn mc1312p) and 1 roi-c anchoring plate (pn mc1005t) for the reported failure of a damaged roi-c cage and insertion piece.The cause of the damage cannot be determined at this time since there is no information available regarding how the cage and plates were being used or handled at the time of the damage, and the products were not returned for evaluation.Per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any previous actions.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Corrections in b5, d9, and h3.Additional information in h6: component, impact, investigation type, and findings.Device evaluation visual inspection revealed a plate is jammed in the cage and the cage has fractured.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the procedure the cage and anchoring plate broke.They were removed and replaced with alternates to complete the case.There were no reported patient impacts.This is report one of two for the event.

Brand Name
ROI-C IMPLANT 14X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
florence maily
quartier eurpoe de l'quest
5, rue de berlin
sainte-savine, na 
33382803
MDR Report Key10678228
Report Number3004788213-2020-00142
Device Sequence Number3028882
Product Code OVE
UDI-Device Identifier03662663016070
UDI-Public(01)03662663016070(17)220701(10)60030C127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Catalogue NumberMC1312P
Device Lot Number60030C127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/28/2020
04/29/2022
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/29/2020
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight72 KG